# SDR SWAA031855

- Difficulty date: August 18, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 53,792 hours, 51,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 65C16820
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR EMRGENCY EVAC SLIDE GIRT ASSY LATCH LOOSE.  SECURED LATCH PER MM.
